What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before the first event at Jun 30, 5:55 PM CST, 1 hour 35 minutes earlier. Its key messages:
- Updated at 1230 PM CDT Mon Jun 30 2025
- Marginal risk for severe thunderstorms this afternoon and evening, with damaging wind gusts the main hazard.
- Low (10-30%) chances for isolated to scattered showers and storms continue through the week into the weekend.
- Humid conditions continue, with heat indices near 100 degrees most afternoons.
Area forecast discussion, Jun 30, 5:55 PM CST, 1 hour 35 minutes before
Area Forecast Discussion
National Weather Service Norman OK
655 PM CDT Mon Jun 30 2025
...New AVIATION...
.KEY MESSAGES...
Updated at 1230 PM CDT Mon Jun 30 2025
- Marginal risk for severe thunderstorms this afternoon and
evening, with damaging wind gusts the main hazard.
- Low (10-30%) chances for isolated to scattered showers and
storms continue through the week into the weekend.
- Humid conditions continue, with heat indices near 100 degrees
most afternoons.
&&
.NEAR TERM...
(Rest of today and tonight)
Issued at 1230 PM CDT Mon Jun 30 2025
Storms are expected to develop along an outflow boundary this
afternoon and evening, generally south of I-40. With sufficient
instability, high PWATs, and little wind shear (resulting in pulse
storms with little movement), downbursts and localized flooding will
again be the main risks with these storms, though some hail with the
stronger storms cannot be ruled out as well. This activity is
expected to shift south through the evening and dissipate overnight.
Day
&&
.SHORT TERM...
(Tuesday through Wednesday night)
Issued at 1230 PM CDT Mon Jun 30 2025
By Tuesday morning, most of our rain chances will have shifted
southward leaving only low chances mainly across southern Oklahoma
and north Texas. Timing-wise, this would include any lingering
showers in the morning followed by any redevelopment in the
afternoon. That being said, most of the CAMs keep us dry all day.
Temperatures on Tuesday will be slightly cooler with highs primarily
in the upper 80s to low 90s (due to the passage of a cold front the
night before).
Temperatures start gradually warming back up on Wednesday. Ridging
will keep us mostly dry, though we will still maintain some low
chances for rain.
Day
&&
.LONG TERM...
(Thursday through Sunday)
Issued at 119 AM CDT Mon Jun 30 2025
The center of the upper ridge will reposition itself to our south
and east mid to late week, allowing for low chances of showers and
storms to continue through the end of week. A trough is forecast to
cross the area by the weekend, which may bring more widespread
shower and storm activity to the region, though models disagree
somewhat on the strength and timing of this trough. Temperatures
will remain near seasonal average through the end of the week,
generally in the upper 80s to low 90s, then warm into the mid to
upper 90s by the weekend.
Ware
&&
.AVIATION...
(00Z TAFS)
Issued at 655 PM CDT Mon Jun 30 2025
A line of convection, currently nearing the Red River, will offer
varied category potential (along with gusty winds) at
KSPS/KLAW/KDUA through about 03-04 UTC this evening. Otherwise,
VFR conditions are forecast to prevail through the period with a
modest north/northeast wind and mid/high clouds.
Safe travels!
Ungar
&&
.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK 70 87 70 89 / 30 10 20 20
Hobart OK 70 89 70 92 / 50 20 30 20
Wichita Falls TX 72 91 73 94 / 50 20 10 10
Gage OK 66 87 67 88 / 10 10 30 20
Ponca City OK 67 87 67 88 / 10 0 10 20
Durant OK 73 92 73 95 / 40 20 0 10
&&
.OUN WATCHES/WARNINGS/ADVISORIES...
OK...None.
TX...None.
&&
NEAR TERM...14
SHORT TERM...14
LONG TERM....08
AVIATION...09
In the hours before
Special weather statement, Jun 30, 5:46 PM CST, 1 hour 44 minutes before
Special Weather Statement
National Weather Service Norman OK
646 PM CDT Mon Jun 30 2025
TXZ085-086-090-010030-
Clay TX-Wichita TX-Wilbarger TX-
646 PM CDT Mon Jun 30 2025
...Strong thunderstorms will impact portions of northern Clay,
Wichita and southern Wilbarger Counties through 730 PM CDT...
At 645 PM CDT, Doppler radar was tracking the leading edge of strong
thunderstorms along a line extending from 8 miles northeast of
Electra to 6 miles northwest of Grayback, and from near Burkburnett
to near Charlie. Movement was southeast at 15 mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Northwestern Wichita Falls, Burkburnett, Iowa Park, Electra,
Petrolia, Byers, Sheppard AFB, Harrold, Oklaunion, Grayback, Pleasant
Valley, Haynesville, Charlie, and Cashion.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3407 9940 3421 9895 3415 9887 3416 9881
3413 9876 3413 9869 3417 9865 3416 9860
3406 9849 3408 9842 3416 9837 3411 9819
3415 9811 3412 9809 3407 9812 3404 9808
3404 9810 3400 9809 3400 9797 3390 9910
TIME...MOT...LOC 2345Z 293DEG 11KT 3414 9884 3406 9925
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
..speg.Special weather statement, Jun 30, 6:13 PM CST, 1 hour 17 minutes before
Special Weather Statement
National Weather Service Norman OK
713 PM CDT Mon Jun 30 2025
OKZ041-043-046>048-051-052-010100-
Coal OK-Atoka OK-Carter OK-Johnston OK-Marshall OK-Murray OK-
Bryan OK-
713 PM CDT Mon Jun 30 2025
...Strong thunderstorms will impact portions of Johnston,
northwestern Bryan, southern Coal, central Carter, northern Marshall,
Atoka and south central Murray Counties through 800 PM CDT...
At 712 PM CDT, Doppler radar was tracking the leading edge of strong
thunderstorms along a line extending from Chockie to Stringtown to 5
miles northwest of Tushka to near Mannsville to Wapanucka to
Mannsville. Movement was east-southeast at 20 mph.
HAZARD...Local wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Madill, Atoka, Tishomingo, Coalgate, Dickson, Caddo, Mannsville,
Ravia, Wapanucka, Stringtown, Lehigh, Mill Creek, Milburn, Tushka,
Caney, Kenefic, Bromide, Graham, Clarita, and Olney.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3451 9567 3451 9578 3422 9578 3402 9697
3433 9693 3433 9756 3435 9756 3434 9688
3450 9688 3450 9651 3468 9609 3468 9589
3459 9588 3459 9567
TIME...MOT...LOC 0012Z 274DEG 16KT 3451 9601 3435 9626 3421 9690
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
..speg.Special weather statement, Jun 30, 6:16 PM CST, 1 hour 14 minutes before
Special Weather Statement
National Weather Service Norman OK
716 PM CDT Mon Jun 30 2025
OKZ045-046-050-010045-
Love OK-Carter OK-Jefferson OK-
716 PM CDT Mon Jun 30 2025
...Strong thunderstorms will impact portions of Jefferson, Love and
Carter Counties through 745 PM CDT...
At 715 PM CDT, Doppler radar was tracking the leading edge of strong
thunderstorms along a line extending from Dickson to Ardmore to
Ryan. Movement was southeast at 30 mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Ardmore, Marietta, Waurika, Lone Grove, Healdton, Wilson, Dickson,
Ringling, Ryan, Springer, Terral, Gene Autry, Hastings, Addington,
Leon, Sugden, Burneyville, Grady, Oscar, and Overbrook.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3391 9747 3390 9759 3399 9767 3385 9787
3390 9798 3399 9795 3403 9810 3428 9814
3433 9693 3402 9697 3396 9693 3395 9700
3386 9701 3384 9717 3392 9721 3386 9726
3385 9733 3388 9733 3383 9736 3382 9744
TIME...MOT...LOC 0015Z 300DEG 24KT 3418 9697 3400 9795
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
..speg.Local storm report, Jun 30, 6:50 PM CST, 40 minutes before
Preliminary Local Storm Report
National Weather Service Norman OK
750 PM CDT Mon Jun 30 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0608 PM Flash Flood 1 W Ada 34.77N 96.68W
06/30/2025 Pontotoc OK Public
Portions of Main Street in Ada closed due to
flooding. Social media report.
&&
MDULocal storm report, Jun 30, 6:57 PM CST, 33 minutes before
Preliminary Local Storm Report
National Weather Service Norman OK
757 PM CDT Mon Jun 30 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0601 PM Flash Flood 1 SSE Lawton 34.59N 98.39W
06/30/2025 Comanche OK Fire Dept/Rescue
Multiple cars stranded in floodwaters along
Lee Boulevard. Emergency management relayed
the report.
&&
MDUSpecial weather statement, Jun 30, 7:03 PM CST, 27 minutes before
Special Weather Statement
National Weather Service Norman OK
803 PM CDT Mon Jun 30 2025
TXZ084-010130-
Foard TX-
803 PM CDT Mon Jun 30 2025
...A strong thunderstorm will impact portions of southwestern Foard
County through 830 PM CDT...
At 803 PM CDT, Doppler radar was tracking a strong thunderstorm 11
miles northwest of Truscott. This storm was nearly stationary.
HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This storm will remain over mainly rural areas of southwestern Foard
County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3396 10005 3397 9986 3384 9983 3384 10005
TIME...MOT...LOC 0103Z 198DEG 1KT 3390 9993
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH
..speg.